Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on birth control for a little over a month. Me and my boyfriend have unprotected sex on a pretty regular basis. I know...bad :/
I started taking the birth control in the middle of my cycle so that I wouldn't have my period at a certain time. I got my period in the middle of my birth control...between the 2nd-3rd ish week? I continued taking my pills. Now my period is about three weeks late, and I just started seeing weird spotting. It's dark brown-ish. I take my pills every day, but not necessarily at the same time. I've recently been forgetting it and taking it within a few hours of when I usually do. Any ideas? Thanks!

Loading...

Birth control pills contain hormones that our body produces to regulate, among other things, ovulation and menstrual cycle and these hormones from birth control pills act both to prevent the ovulation and to cause changes in the uterine tissue so that it becomes more “hostile” to sperm. That is the reason why any disruption in the levels of hormones can lead to spotting, because of the direct effect pills have on your uterine tissue. Most common cause for spotting is failure to take the pills each day at the same time. The menstrual cycle is so sensitive and exact that the pill should be taken within a 15-minute time frame every day.
Reply

Loading...

Thank you for you reply. I know I should if I'm really concerned I should see a doctor, but my health insurance is very specific on where I can go, and I currently live a long ways away from where my hospital is. Do you see any reason for me to be worried?
Reply

Loading...

Actually, no, there really is no immediate need for the doctor -- it can take up to 3 months for your body to adjust itself to the pill, so if things don't change for that long, then there maybe is a reason for concern. As far as are things concerned now, try some way to take the pill exactly on time, like I said, within 15 minutes - that way you will give your body the best chance to adjust itself to the birth control pills hormones.
Reply

Loading...

Thank you! That makes me feel much better!
Reply

Loading...